Alert archive / Missouri / River Flood Warnings in 2008

River Flood Warning 28, NWS St. Louis, MO

February 17, 2008Osage County, Missouri

NWS St. Louis, MO issued this river flood warning at Feb 17, 2008, 10:18 AM CST for Osage County, Missouri. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Feb 17, 2008, 10:18 AM CST (16:18 UTC)
Expired
Feb 17, 2008, 11:01 PM CST
In force
13 hr
Issued by
NWS St. Louis, MO
Flood severity
Minor

County Osage County, MO

The radar

The St Louis radar (KLSX), 106 km from the middle of the area, began a volume at 16:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Maries River at Westphalia (WPHM7).

Action stage
8 ft
Minor stage
10 ft
Moderate stage
15 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06927000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KLSX 171618
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1018 AM CST SUN FEB 17 2008

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI... 

  MARIES RIVER NEAR WESTPHALIA AFFECTING OSAGE COUNTY

.THIS FLOOD WARNING IS A RESULT OF 1.5 TO 1.75 INCHES OF PRECIPITATION 
THE PAST 24 HOURS AND 0.25 INCHES FORECAST IN THE NEXT 24 HOURS...

LOCAL RESIDENTS LIVING ALONG AND NEAR THE BASIN SHOULD BE AWARE OF 
FLOODED LOW WATER CROSSINGS.  DO NOT ATTEMPT TO CROSS FLOODED ROADWAYS.  
TURN AROUND, DONT DROWN.

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN 
PREDICTED.  

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION 
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC151-181618-
/O.NEW.KLSX.FL.W.0028.080217T1618Z-080218T1936Z/
/WPHM7.1.ER.080217T1543Z.080217T1800Z.080217T1936Z.NO/
1018 AM CST SUN FEB 17 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MARIES RIVER NEAR WESTPHALIA.
* UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM SUNDAY THE STAGE WAS 10.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 10.8 FEET BY THIS
  AFTERNOON.
* THE RIVER IS ANTICIPATED TO FALL BELOW FLOOD STAGE THIS AFTERNOON.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   02/18  02/19  02/20  02/21  02/22

MARIES RIVER
  WESTPHALIA       10   10.2       3.6    2.8    2.6    2.5    2.5
3 follow-up statements
000 
WGUS83 KLSX 172241
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
441 PM CST SUN FEB 17 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN 
MISSOURI...
 
    
    THE MARIES RIVER NEAR WESTPHALIA AFFECTING OSAGE COUNTY 


.THIS FLOOD WARNING IS A RESULT OF THE EXCESSIVE RAINFALL FROM
SATURDAY INTO SUNDAY...

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC151-182241-
/O.EXT.KLSX.FL.W.0028.000000T0000Z-080219T0510Z/
/WPHM7.1.ER.080217T1543Z.080217T2200Z.080218T0510Z.NO/
441 PM CST SUN FEB 17 2008

THE FLOOD WARNING CONTINUES FOR
  THE MARIES RIVER NEAR WESTPHALIA
* UNTIL MONDAY EVENING.
* AT 4 PM SUNDAY THE STAGE WAS 12.8 FEET. 
* ONLY MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET. 
* FORECAST...THE RIVER IS CRESTING AND WILL FALL TO BELOW FLOOD STAGE 
  TONIGHT.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   02/18  02/19  02/20  02/21  02/22

MARIES RIVER
  WESTPHALIA       10   12.8       7.6    3.4    2.6    2.5    2.4
000 
WGUS83 KLSX 180256
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
856 PM CST SUN FEB 17 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN 
MISSOURI...
 
  MARIES RIVER NEAR WESTPHALIA AFFECTING OSAGE COUNTY 

.THIS FLOOD WARNING IS A RESULT OF 1.5 TO 1.7 INCHES OF RAIN IN THE 
PAST 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC151-190256-
/O.EXT.KLSX.FL.W.0028.000000T0000Z-080219T0700Z/
/WPHM7.1.ER.080217T1543Z.080217T2245Z.080218T0700Z.NO/
856 PM CST SUN FEB 17 2008

THE FLOOD WARNING CONTINUES FOR
  THE MARIES RIVER NEAR WESTPHALIA
* UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 8 PM SUNDAY THE STAGE WAS 11.8 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE  
  LATE TONIGHT.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   02/18  02/19  02/20  02/21  02/22

MARIES RIVER
  WESTPHALIA       10   11.8       8.0    3.4    2.6    2.5    2.4
000 
WGUS83 KLSX 180501
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1101 PM CST SUN FEB 17 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  MARIES RIVER NEAR WESTPHALIA AFFECTING OSAGE COUNTY

.THIS WILL BE THE LAST FLOOD STATEMENT FOR THE MARIES RIVER FOR 
THIS EVENT...

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC151-180531-
/O.CAN.KLSX.FL.W.0028.000000T0000Z-080219T0700Z/
/WPHM7.1.ER.080217T1543Z.080217T2245Z.080218T0700Z.NO/
1101 PM CST SUN FEB 17 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE MARIES RIVER NEAR WESTPHALIA.
* AT 10:18 PM SUNDAY THE STAGE WAS 9.3 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL OVERNIGHT...AND BE NEAR 8 FEET BY 
  MONDAY MORNING.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   02/18  02/19  02/20  02/21  02/22

MARIES RIVER
  WESTPHALIA       10    9.3       8.0    3.4    2.6    2.5    2.4

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Feb 17, 6:02 AM CST, 4 hours 16 minutes earlier.

Area forecast discussion, Feb 17, 6:02 AM CST, 4 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
602 AM CST SUN FEB 17 2008

.DISCUSSION...
LOW PRESSURE DEEPENING RAPIDLY AS IT MOVES NORTHEAST WITH LARGE
PRECIPITATION SHIELD BLANKETING THE CENTER OF THE NATION. WARM
CONVEYOR BELT CONTINUES TO BRING COPIOUS AMOUNTS OF MOISTURE AND
RAINFALL TO THE CWA EARLY THIS MORNING...WITH ANOTHER LINE OF
CONVECTION FORMING AHEAD OF THE DRYSLOT IN SOUTHWEST MISSOURI AND
NORTHWEST ARKANSAS. THIS SHOULD CONTINUE THE THREAT OF LOCALLY
HEAVY RAINFALL THROUGH AT LEAST THE FIRST HALF OF THE MORNING.

CWA TO REMAIN ON WARM SIDE OF THIS SYSTEM FOR MOST OF THE DAY
UNTIL COLD FRONT RACES SOUTHEAST IN WAKE OF THE DEEPENING LOW THIS
AFTERNOON.

WARM CONVEYOR BELT PRECIPITATION SHOULD SHIFT EAST AS DRY SLOT
PUNCHES UP THE I-44 CORRIDOR LATER THIS MORNING.

POTENTIAL FOR A FEW STRONG AND POTENTIALLY SEVERE STORMS EARLY
THIS AFTERNOON...AS WARM FRONT LIFTS NORTH AND PLACES MOST OF THE
CWA FIRMLY WITHIN THE WARM SECTOR. GIVEN IMPRESSIVE LAPSE
RATES...SOME INSTABILITY AND WIND SHEAR...WOULD NOT BE SURPRISED
TO SEE SOME LOW TOP CONVECTION FORM AHEAD OF THE COLD
FRONT...MAINLY ACROSS ILLINOIS COUNTIES (EAST OF ST. LOUIS). 4KM
WRF ACTUALLY DEPICTS THIS SCENARIO WELL...WITH CONVECTIVE FEATURES
DEVELOPING WITHIN THE DRYSLOT AND RAPIDLY MOVING TO THE NORTHEAST.

OTHERWISE...DEFORMATION ZONE WILL MAINLY AFFECT LOCATIONS ALONG
AND NORTH OF A COLUMBIA MISSOURI TO QUINCY ILLINOIS LINE. RAIN
SHOULD CHANGE TO SNOW...FROM SOUTHWEST TO NORTHEAST THIS AFTERNOON
AS COLDER AIR DEEPENS ACROSS THE REGION. A FEW INCHES OF WET SNOW
MAY ACCUMULATE ON GRASSY AREAS BEFORE TAPERING OFF LATE THIS
AFTERNOON OR EARLY THIS EVENING.

COLD AIR STRATUS WILL LINGER WITH FLURRIES AND SNOW SHOWERS
CONTINUING THROUGH MONDAY. REINFORCING SHOT OF COLD AIR ARRIVES
MONDAY AFTERNOON...WITH FALLING TEMPERATURES. HAVE LOWERED
TEMPERATURES ON TUESDAY TO REFLECT THIS TREND IN MODEL GUIDANCE.

NEXT SYSTEM TO AFFECT THE REGION WEDNESDAY NIGHT AND THURSDAY. GFS
AND ECWMF HAVE AGREED ON PUSHING THE COLD FRONT THROUGH THE ENTIRE
CWA...WITH A BETTER LIKELIHOOD OF SNOW ALONG AND NORTH OF THE I-70
CORRIDOR. STILL ALOT OF DETAILS TO WORKOUT BUT TREND IS DEFINETLY
COLDER...

CVKING

&&

.AVIATION...
FOR THE 12Z TAFS...
NOT MUCH CHANGE FROM PREVIOUS THINKING. RAIN HAS DIMINISHED
SOMEWHAT AT KSTL/KSUS AND CIGS HAVE CLIMBED BACK TO MVFR OR VFR.
RAIN ALONG WITH IFR CIGS CONTINUE WHERE RAIN PERSISTS AT
KCOU/KUIN. LOW PRESSURE CENTERED OVER CNTRL MO AT 12Z WILL RACE
NORTHEASTWARD INTO NRN IL BY 18Z. EXPECTED S-SELY WINDS TO VEER
W-NWLY AS ASSOCIATED COLD FRONT MOVES EAST BEHIND THE LOW. EXPECT
MVFR CIGS BEHIND THE FRONT WITH A CHANCE OF LIGHT RAIN INTO THE
EVENING. RAIN WILL CHANGE OVER TO SNOW OVER CENTRAL MO LATE THIS
AFTERNOON AT KCOU AND AT KUIN/KSTL/KSUS BETWEEN 00-06Z.

BRITT

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL NOON CST TODAY FOR AUDRAIN-BOONE-
     CALLAWAY-COLE-CRAWFORD-FRANKLIN-GASCONADE-IRON-JEFFERSON-
     KNOX-LEWIS-LINCOLN-MADISON-MARION-MONITEAU-MONROE-
     MONTGOMERY-OSAGE-PIKE-RALLS-REYNOLDS-SHELBY-ST. CHARLES-ST.
     FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE. GENEVIEVE-WARREN-
     WASHINGTON.

IL...FLASH FLOOD WATCH UNTIL NOON CST TODAY FOR ADAMS IL-BOND IL-
     BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY
     IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-
     PIKE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, Feb 17, 3:36 AM CST, 6 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
336 AM CST SUN FEB 17 2008

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-181200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
336 AM CST SUN FEB 17 2008

...FLASH FLOOD WATCH UNTIL NOON CST TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

WATER LEVELS ON LOCAL CREEKS...RIVERS AND STREAMS WILL RISE THIS
MORNING AS RUNOFF FROM LOCALLY HEAVY RAINFALL OVERNIGHT CONTINUES.
THEREFORE...A FLOOD WATCH REMAINS IN EFFECT UNTIL NOON.

THERE IS A CHANCE OF THUNDERSTORMS TODAY MAINLY SOUTH OF
INTERSTATE 70 IN MISSOURI AND EAST OF INTERSTATE 55 IN ILLINOIS.
SOME OF THESE STORMS COULD PRODUCE WIND GUSTS TO 50 MPH AND HAIL
UP TO THE SIZE OF DIMES.

RAIN WILL GRADUALLY TURN TO SNOW ACROSS CENTRAL AND NORTHEAST
MISSOURI AS WELL AS WEST CENTRAL ILLINOIS THIS AFTERNOON. A TOTAL
SNOW ACCUMULATION OF UP TO 2 INCHES IS POSSIBLE.

IN ADDITION...WIND GUSTS TO 35 MPH ARE EXPECTED TODAY.

MODERATE FLOODING WILL CONTINUE ON THE ILLINOIS RIVER.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF SNOW SHOWERS ON MONDAY. LITTLE OR NO
ACCUMULATION IS EXPECTED ON MONDAY.

THERE IS A CHANCE OF SNOW WEDNESDAY NIGHT THROUGH THURSDAY NIGHT.
SNOW ACCUMULATION IS POSSIBLE...ESPECIALLY ALONG AND NORTH OF
INTERSTATE 70.

MODERATE FLOODING WILL CONTINUE ON THE ILLINOIS RIVER.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO RELAY RAINFALL AMOUNTS IN EXCESS OF AN
INCH...FLOODING REPORTS...AND WINTER PRECIPITATION REPORTS TO THE
NATIONAL WEATHER SERVICE IN ST. LOUIS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

CVKING

In the hours before

Local storm report, Feb 17, 9:29 AM CST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
929 AM CST SUN FEB 17 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 AM     FLOOD            1 W ASHLAND             38.77N 92.28W
02/17/2008                   BOONE              MO   EMERGENCY MNGR

            LOW WATER CROSSING FLOODED...WEST OF HIGHWAY 63. UNKNOWN
            DEPTH OF WATER ON ROAD...BUT REPORTED AS DEEP WITH SOME
            DEBRIS IN THE WATER.

&&

TES
Local storm report, Feb 17, 9:31 AM CST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
931 AM CST SUN FEB 17 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 AM     FLOOD            JEFFERSON CITY          38.57N 92.19W
02/17/2008                   COLE               MO   LAW ENFORCEMENT

            BRIDGES OVER LOW WATER CROSSINGS ARE FLOODED THROUGHOUT
            COUNTY.

&&

TES
Local storm report, Feb 17, 9:33 AM CST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
933 AM CST SUN FEB 17 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 AM     FLOOD            CENTERVILLE             37.44N 90.96W
02/17/2008                   REYNOLDS           MO   LAW ENFORCEMENT

            LOW WATER CROSSINGS THROUGHOUT COUNTY REMAIN FLOODED.
            DEBRIS ON ROADS NEAR THESE LOW WATER CROSSINGS.

&&

TES
Special weather statement, Feb 17, 10:10 AM CST, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1010 AM CST SUN FEB 17 2008

ILZ058>060-064-065-069-070-074-099-100-171815-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-JERSEY IL-MADISON IL-
INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM...
EDWARDSVILLE
1010 AM CST SUN FEB 17 2008

...STRONG WINDS WITH SCATTERED SHOWERS MOVING THROUGH...
SCATTERED SHOWERS...AND A FEW THUNDERSTORMS...WILL MOVE THROUGH
THE AREA...EXITING BY NOON. STRONG WINDS WILL OCCUR WHEN THESE
SHOWERS AND THUNDERSTORMS PASS THROUGH...WITH SPEEDS OF 50 TO 60
MPH COMMON. SOME OF THE STRONGER SHOWERS AND STORMS WILL ALSO
CONTAIN SMALL HAIL.

TES
Local storm report, Feb 17, 10:14 AM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1014 AM CST SUN FEB 17 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 AM     NON-TSTM WND GST 3 NW COTTLEVILLE        38.79N 90.70W
02/17/2008  M61 MPH          ST. CHARLES        MO   TRAINED SPOTTER

            ONE INCH DIAMETER LIMBS DOWNED FROM TREES NEARBY.

&&

TES

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 16, 6:59 PM CSTRiver Flood WarningLSXCole14 hr
Feb 16, 8:26 PM CSTRiver Flood WarningLSXLincoln36 hr
Feb 17, 8:46 AM CSTRiver Flood WarningLSXReynolds50 hr
Feb 17, 11:54 AM CSTWind AdvisoryLSXCrawford, Franklin, Gasconade, Iron, Jefferson, Lincoln and 9 more6 hr
Feb 17, 1:56 PM CSTRiver Flood WarningLSXCrawford19 hr
Feb 17, 1:56 PM CSTRiver Flood WarningLSXCrawford, Washington29 hr

Nearby

River Flood Warnings in Missouri, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.